MAUDE Adverse Event Report: ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 3L81-23
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Patient identifier complete sid: (b)(6).
 
Event or Problem Description
The customer reported a falsely increased creatinine result generated on the architect c8000 analyzer on a patient.Results provided: 15apr2022 sid (b)(4) (normal range: 0.6-1.3 mg/dl), lot# 09277un21.Serum sample: sn# (b)(4) = 2.9 / 2.9 mg/dl, sn# (b)(4) = 2.9 / 2.9 mg/dl, sn# (b)(4) = 2.8 mg/dl, sn# (b)(4) = 2.8 mg/dl.Previous result for this patient = 0.9 mg/dl.Mayo labs (roche platform) = 0.9 mg/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there was no other complaint activity for creatinine (ln 3l81-23).Trending review determined no trends for falsely elevated results for the product.Return testing was not completed as returns were not available.A review of the product labeling concluded that the issue is sufficiently addressed.Use error may have contributed to the customer¿s issue as a plasma sample, drawn at the same time did not show the higher-than-expected results as did the serum sample.Based on the investigation, no systemic issue or deficiency for the creatinine was identified.

Brand Name
CREATININE
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14358009
Report Number3002809144-2022-00168
Device Sequence Number4097976
Product Code CGX
UDI-Device Identifier00380740161552
UDI-Public00380740161552
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2023
Device Model Number3L81-23
Device Catalogue Number03L81-23
Device Lot Number09277UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C803830, C803834; ARC C8 PROC MOD, 01G06-11, C803830, C803834
Patient SexUnknown